MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Mesh - Ventralex; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Mesh - Ventralex; Surgical Mesh
Catalog Number 0010302
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 12/09/2011
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2011- patient was diagnosed with incarcerated umbilical hernia thereby underwent open repair with implant of ventralex mesh (device 1).Per op notes, "the hernia sac with omentum was identified in umbilical region and the omentum was reduced.A ventralex mesh (device 1) was placed and sutured." (b)(6) 2011 - patient was diagnosed with incisional hernia, thereby underwent laparoscopic repair with implant of ventralight st mesh (device 2).(note: there is no operative notes provided for this procedure).(b)(6) 2015 - patient was diagnosed with recurrent incisional hernia, thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device 3).Per op notes, "some adhesions of the omentum to the abdominal wall in upper abdomen was noted.The recurrence hernia was noted in central portion of previously placed mesh.The surface of mesh was cleared and the hernia sac was dissected.A ventralight st using echo ps (device 3) was placed in the abdomen and was sutured." (the previously placed mesh mentioned in the procedure was unknown).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2010) is considered to be a best estimate.This emdr represents the ventralex mesh (device 1).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Mesh - Ventralex
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50850437
Report Number1213643-2026-01216
Device Sequence Number10053451
Product Code FTL
UDI-Device Identifier00801741016479
UDI-Public(01)00801741016479(17)151128(10)HUUJ1167
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2015
Device Catalogue Number0010302
Device Lot NumberHUUJ1167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale